# SDR AALA202305095944

- Difficulty date: May 6, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N994NN
- Make and model: Boeing 737823
- Aircraft serial: 33248
- Aircraft time: 19,652 hours, 8,126 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 4A39021
- Condition: Unknown
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: FORWARD LEFT CABIN GIRT BAR LEFT SIDE CLIP NEEDS TO BE ADJUSTED. ADJUSTED L1 CABIN GIRT BAR HOLDER.
